# SDR SWAA2018090424708

- Difficulty date: August 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 EMERGENCY EXIT LIGHT BROKEN AT LOCATION M1674.  R&R BATTERY PACK IAW AMM.
